MathSciNet Relay Station
MathSciNet bibliographic data
MR82647 (18,586d) 46.2X
Calderón, A. P.; Zygmund, A. A note on the interpolation of sublinear operations. Amer. J. Math. 78 (1956), 282–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement